Sliding mode control for trajectory tracking of nonholonomic wheeled mobile robots

Nonholonomic mobile robots have constraints imposed on the motion that are not integrable, i.e., the constraints cannot be written as time derivatives of some function of the generalized coordinates. The position control of nonholonomic mobile robots has been an important class of control problems. In this paper, we propose a robust tracking control of nonholonomic wheeled mobile robots using sliding mode. The posture of a mobile robot is represented by polar coordinates and the dynamic equation of the robot is feedback-linearized by the computed-torque method. A novel sliding mode control law is proposed for asymptotically stabilizing the mobile robot to a desired trajectory. It is shown that the proposed scheme is robust to bounded external disturbances. Experimental results demonstrate the effectiveness of accurate tracking capability and the robust performance of the proposed scheme.
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Issue Date
1999-06
Language
ENG
Keywords

SYSTEMS; STABILIZATION; NAVIGATION

Citation

IEEE TRANSACTIONS ON ROBOTICS AND AUTOMATION, v.15, no.3, pp.578 - 587

ISSN
1042-296X
URI
http://hdl.handle.net/10203/12394
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
13.pdf(484.64 kB)Download
  • Hit : 174
  • Download : 1055
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 280 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0